# SDR 00FDEA00873

- Difficulty date: December 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 7,281 hours, 3,667 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

00-354  NR 2 HP BLEED VALVE ON ECAM, NR 1 HP ECAM NOT CLOSED WARNING. DUAL HP VLV FAULTS.  **  S/D  **  COMING
